# SDR SWAA2025020381655

- Difficulty date: December 29, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL AREA FLAP TRACK FAIRING ACCESS PANEL 642BB OUTBOARD RETAINER RT WING 2024-773818<[01] REPLACED OUTBOARD RETAINER ON INTERNAL AREA FLAP TRACK FAIRING ACCESS PANEL 642BB RT WING IAW B737-700 SRM 51-40-02-0G.;[02] REPLACED OUTBOARD RETAINER ON INTERNAL AREA FLAP TRACK FAIRING ACCESS PANEL 642BB RT WING IAW B737-700 SRM 51-40-02-0G.
